# SDR RU3A20150811017

- Difficulty date: August 11, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N87
- Make and model: Cndair CL600*
- Aircraft serial: 5190
- Aircraft time: 10,422 hours, 4,445 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fms
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: G
- Precautionary procedure: B

## Discrepancy

WAAS 1 & WAAS 2 FAILED IN CRUISE FLIGHT.   MULTIPLE NAV SYS FAILURES, FD, CDU, FMS 1 & 2 FLAGS ON MFD BOTH SIDE NAV INDICATIONS FAILED.  RE-SEATING & RE-LOADING THE FMS DATABASES CORRECTED THE ISSUE.
